# SDR NSVA2011404

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 40,876 hours, 46,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5011 A/C WAS DAMAGED BY A BAGGAGE CART.  CREW REPORTED THAT THE CART HIT THE BACK OF THE AIRCRAFT CLOSE TO THE SKID PLATE.  MAINTENANCE HAS BEEN ADVISED AND GOING TO THE AIRCRAFT TO INSPECT.  THIS DAMAGE OCCURRED IN IAH AFTER FLIGHT 5011 ARRIVED.
